# SDR C2XAOOIA397

- Difficulty date: October 29, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019232003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING MX INSPECTION, RT AFT FUSELAGE SKIN WS FOUND TO BE DAMAGED. MX REPAIRED THE DAMAGED SECTION OF SKIN IN ACCORDANCE WITH EMBRAER SST 2908/00 AND CONTINENTAL EXPRESS ENGINEERING AUTHORIZATION EC5330-01142, A/C WAS APPROVED FOR RETURN TO SERVICE.
